# SDR AALA201708029016

- Difficulty date: August 1, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737823
- Aircraft serial: 33208
- Aircraft time: 24,421 hours, 9,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  FA ADVISED THE EMERGENCY EXIT SIGN FOR R-2 HAS FALLEN.  REMOVED AND REPLACED R-2 EMERGENCY EXIT LIGHT ASSY. IAW AMM 33-51-01 OPS CHECKED OK.
